Subject: Biometrika Table of Contents for March 2017 Oxford Academic
 
 
 
oxford_logo.jpg
 
 
 
 
New issue alert
 
Biometrika  
Volume 104 Issue 1
 
March 2017
 
button-issue.png
 
 
 
 
 
 
Articles
 
 
 
Should annual maximum temperatures follow a generalized extreme value distribution? 
 
M. L. Stein
 
 
Case-cohort studies with interval-censored failure time data 
 
Q. Zhou ; H. Zhou; J. Cai
 
 
Inference in a survival cure model with mismeasured covariates using a simulation-extrapolation approach 
 
Aurelie Bertrand; Catherine Legrand; Raymond J. Carroll; Christophe de Meester; Ingrid Van Keilegom
 
 
On estimating regression-based causal effects using sufficient dimension reduction 
 
Wei Luo; Yeying Zhu ; Debashis Ghosh
 
 
Principal weighted support vector machines for sufficient dimension reduction in binary classification 
 
Seung Jun Shin ; Yichao Wu; Hao Helen Zhang; Yufeng Liu
 
 
 
 
Regression modelling on stratified data with the lasso 
 
E. Ollier; V. Viallon
 
 
Selective factor extraction in high dimensions 
 
Yiyuan She
 
 
Testing for high-dimensional white noise using maximum cross-correlations 
 
Jinyuan Chang; Qiwei Yao ; Wen Zhou
 
 
Generalized R-squared for detecting dependence 
 
X. Wang ; B. Jiang; J. S. Liu
 
 
Density estimation in the two-sample problem with likelihood ratio ordering 
 
Tao Yu; Pengfei Li; Jing Qin
 
 
 
 
On asymptotic validity of naive inference with an approximate likelihood 
 
H. E. Ogden
 
 
On pseudolikelihood inference for semiparametric models with boundary problems 
 
Y. Chen; J. Ning; Y. Ning ; K.-Y. Liang; K. Bandeen-Roche
 
 
Roy's largest root test under rank-one alternatives 
 
I. M. Johnstone; B. Nadler
 
 
Design-based asymptotics for two-phase sampling strategies in environmental surveys 
 
L. Fattorini; M. Marcheselli; C. Pisani; L. Pratelli
 
 
Itemwise conditionally independent nonresponse modelling for incomplete multivariate data 
 
Mauricio Sadinle; Jerome P. Reiter
 
 
Miscellanea
 
 
 
A note on multiple imputation under complex sampling  
 
J. K. Kim; S. Yang
 
 
On falsification of the binary instrumental variable model 
 
Linbo Wang; James M. Robins; Thomas S. Richardson
 
 
Modelling structured correlation matrices  
 
Ruey S. Tsay; Mohsen Pourahmadi
 
 
Modified marginal expected shortfall under asymptotic dependence 
 
J.-J. Cai; V. Chavez-Demoulin; A. Guillou
 
 
Errata
 
 
 
Erratum: On falsification of the binary instrumental variable model 
 
Linbo Wang; James M. Robins; Thomas S. Richardson
 
 
Erratum: Testing for high-dimensional white noise using maximum cross-correlations 
 
Jinyuan Chang; Qiwei Yao ; Wen Zhou
 
 
Unsubscribe       Manage email alerts
 
Written requests to unsubscribe can be sent to: Journals Marketing, Oxford University Press, Great Clarendon Street, Oxford, OX2 6DP, UK.

The content of this email is protected by copyright.
 
oxforde_university.jpg
 
 
 
                                 

Oxford University Press
Great Clarendon Street
Oxford OX2 6DP
United Kingdom

This email is intended for bionet@evol.biology.mcmaster.ca.